Aa
A
A
Close
Avatar_universal
I'm 19 and my hair is falling out in chunks!
I take 200mg topomax daily, which I think is causing my hair loss/thinning. I am thinking of getting off of it so that I can stop losing my my hair but I have read that even after getting off of it some people never regrow their hair. What are your experiences? What is your advice? Are there any other meds I should ask my dr about that work good with Abilify for mood stabilization?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
why do you think the topamax is causing the hair loss? have you stopped taking it and has your hair loss stopped as well.

thank you
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
I'm 19 and my hair is falling out in chunks!
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hair Loss (Alopecia) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
209987_tn?1451939065
Blank
AB
4851940_tn?1385441629
Blank
United Kingdom